# SDR 2013FA0000314

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: General aviation
- Aircraft: N63WT
- Make and model: Bbavia 7GCAA
- Aircraft serial: 40498
- Aircraft time: 408 hours
- Engine: Lyc O320B2B
- Engine time: 408 hours
- Propeller: Snsnch 74DM
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 1520007A
- Condition: Dislodged
- Location: Strobe
- Part time: 408 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT HAD A STROBE POWER SUPPLY IN THE OTBD LT WING TIP COME LOOSE FROM ITS MOUNTING LOCATION ON THE OUTSIDE OF THE LAST FULL LENGTH RIB.  IT PROCEEDED TO BOUNCE AROUND THE INSIDE OF THE WING FROM FRONT TO BACK.  IT CAUSED CONSIDERABLE DAMAGE TO THE PAINT AND POSSIBLY THE FABRIC IN THIS AREA ON BOTH THE TOP AND BOTTOM OF THE WING DUE TO THE IMPACT OF THE SHARP CORNERS OF THE POWER SUPPLY AS IT BEAT AROUND THE INSIDE OF THE WING.  THE POWER SUPPLY UNIT WAS SECURED BY 4 SCREWS INTO MACHINE SCREW NUT PLATES ON THE RIB.  IT APPEARS THAT THE SCREWS BACKED OUT AS THEY WERE FOUND AT THE BACK OF THE WING IN THE CORNER OF THE WINGTIP NEAREST THE AILERON. SPECULATION IS THAT THEY WERE NOT ORIGINALLY PROPERLY TIGHTENED. THE POWER SUPPLY REMAINED ON THE SIDE OF THE RIB AWAY FROM THE AILERON BELLCRANK SO IT POSED NO PROBLEM WITH FLIGHT CONTROL INTERFERENCE. IT DID PULL THE GROUND WIRE FROM THE STROBE OUT OF IT'S RING TERMINAL SO AS TO FAIL THE LT OTBD STROBE LIGHT.
